# SDR AWXA200501184

- Difficulty date: October 8, 2005
- Submitted: October 10, 2005
- Operation: Air carrier
- Aircraft: N827AW
- Make and model: Airbus A319-132
- Aircraft serial: 1547
- Aircraft time: 15,703 hours, 5,812 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021000
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PHX - EEL - ON THE GROUND REPORTED THAT THE AFT FLIGHT ATTENDANT RT EMERGENCY FLASHLIGHT DOES NOT BLINK.  MAINTENANCE REMOVED AND REPLACED THE RT FLIGHT ATTENDANT EMERGENCY FLASHLIGHT BATTERY.  OPERATIONAL CHECKS GOOD.
